Alert archive / Louisiana / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 120, NWS Lake Charles, LA

October 27, 2021Iberia Parish, Saint Martin Parish, St. Mary Parish, Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at Oct 27, 2021, 4:29 PM CDT for Iberia Parish, Saint Martin Parish, St. Mary Parish, Louisiana. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 27, 2021, 4:29 PM CDT (21:29 UTC)
Expired
Oct 27, 2021, 5:30 PM CDT
In force
61 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Iberia Parish, LA, Saint Martin Parish, LA, St. Mary Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 27, 7:55 AM CDTTornado WatchSPC9 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 9.5 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2021-10-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2021-10-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 186 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1792 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
186 m²/s²
0-3 km storm-relative helicity
274 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

531 
WUUS54 KLCH 272129
SVRLCH
LAC045-099-101-272230-
/O.NEW.KLCH.SV.W.0120.211027T2129Z-211027T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lake Charles LA
429 PM CDT Wed Oct 27 2021

The National Weather Service in Lake Charles has issued a

* Severe Thunderstorm Warning for...
  Central Iberia Parish in south central Louisiana...
  St. Mary Parish in south central Louisiana...
  Southeastern St. Martin Parish in south central Louisiana...

* Until 530 PM CDT.

* At 428 PM CDT, severe thunderstorms were located along a line
  extending from near Bayou Sorrel to near Burns Point, moving east
  at 20 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Morgan City, Franklin, Patterson, Berwick, Bayou Vista,
  Stephensville, Burns Point, Belle River, Baldwin, Ellerslie,
  Patterson Memorial Airport, Amelia, Charenton, Pierre Part and
  Centerville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Intense thunderstorm lines can produce brief tornadoes and 
widespread significant wind damage. Although a tornado is not 
immediately likely, it is best to move to an interior room on the 
lowest floor of a building. These storms may cause serious injury 
and significant property damage.

A Tornado Watch remains in effect until 500 PM CDT for south central
Louisiana.

&&

LAT...LON 2955 9128 2943 9127 2948 9131 2945 9134
      2949 9132 2952 9136 2952 9142 2955 9141
      2952 9155 2964 9157 2963 9165 2955 9172
      3010 9139 3006 9137 3004 9122 2992 9123
      2980 9109 2963 9108
TIME...MOT...LOC 2128Z 274DEG 17KT 3008 9133 2958 9162 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

13
2 follow-up statements
699 
WWUS54 KLCH 272142
SVSLCH

Severe Weather Statement
National Weather Service Lake Charles LA
442 PM CDT Wed Oct 27 2021

LAC045-272151-
/O.CAN.KLCH.SV.W.0120.000000T0000Z-211027T2230Z/
Iberia LA-
442 PM CDT Wed Oct 27 2021

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL IBERIA PARISH IS
CANCELLED...

The storms which prompted the warning have moved out of
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 500 PM CDT for south central
Louisiana.

LAT...LON 2960 9117 2961 9118 2957 9123 2955 9128
      2950 9128 2948 9129 2952 9136 2952 9142
      2956 9141 2954 9149 2997 9129 2997 9125
      2992 9123 2990 9121 2986 9120 2984 9113
      2980 9109 2964 9111 2963 9108
TIME...MOT...LOC 2141Z 278DEG 32KT 3001 9119 2952 9142 

$$

LAC099-101-272230-
/O.CON.KLCH.SV.W.0120.000000T0000Z-211027T2230Z/
St. Mary LA-St. Martin LA-
442 PM CDT Wed Oct 27 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR EAST CENTRAL ST. MARY AND SOUTHEASTERN ST. MARTIN PARISHES...

At 441 PM CDT, severe thunderstorms were located along a line
extending from near Pierre Part to 7 miles southeast of Burns Point,
moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Morgan City, Patterson, Berwick, Stephensville, Bayou Vista, Belle
River, Amelia, Patterson Memorial Airport and Pierre Part.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 500 PM CDT for south central
Louisiana.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 2960 9117 2961 9118 2957 9123 2955 9128
      2950 9128 2948 9129 2952 9136 2952 9142
      2956 9141 2954 9149 2997 9129 2997 9125
      2992 9123 2990 9121 2986 9120 2984 9113
      2980 9109 2964 9111 2963 9108
TIME...MOT...LOC 2141Z 278DEG 32KT 3001 9119 2952 9142 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

13
937 
WWUS54 KLCH 272222
SVSLCH

Severe Weather Statement
National Weather Service Lake Charles LA
522 PM CDT Wed Oct 27 2021

LAC099-101-272232-
/O.EXP.KLCH.SV.W.0120.000000T0000Z-211027T2230Z/
St. Mary LA-St. Martin LA-
522 PM CDT Wed Oct 27 2021

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ST. MARY AND
SOUTHEASTERN ST. MARTIN PARISHES WILL EXPIRE AT 530 PM CDT...

The storms which prompted the warning have moved out of
the warned area. Therefore, the warning will be allowed to expire.

LAT...LON 2960 9117 2961 9118 2957 9123 2955 9128
      2950 9128 2948 9129 2952 9136 2952 9142
      2956 9141 2954 9149 2997 9129 2997 9125
      2992 9123 2990 9121 2986 9120 2984 9113
      2980 9109 2964 9111 2963 9108
TIME...MOT...LOC 2222Z 274DEG 17KT 3000 9097 2951 9120 

$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 27, 3:09 PM CDT, 1 hour 20 minutes earlier.

Area forecast discussion, Oct 27, 3:09 PM CDT, 1 hour 20 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
309 PM CDT Wed Oct 27 2021

.DISCUSSION...

.SHORT TERM [Today through 12Z Saturday]...

A very robust weather pattern is ongoing across the CWA this
afternoon as a strong low pressure system moves across the Lower
MS River Valley. Across the western half of the CWA, rain is
coming to an end this afternoon and skies are beginning to clear.
On the other hand, the eastern half of the CWA, especially across
Acadiana, will continue to see strong thunderstorms through the
next few hours as this storm system continues to propagate
eastward. Looks like the potential for tornadoes has largely died
off with the main concern continuing to be damaging straight line
winds along and ahead of this squall line. The squall line will
finally move out of the CWA through the next couple of hours,
with the trailing stratiform rain coming to an end through
evening hours shortly thereafter. Once the rain comes to an end
this evening dry weather can be expected through the end of the
short term period.

Tonight into tomorrow, strong northwesterly flow in the wake of
today's cold front will bring a cooler and drier airmass into the
region. Temps will fall through the evening and overnight hours,
with lows expected to bottom out in the mid to upper 50s tomorrow
morning. Tomorrow and Friday, afternoon highs will top out in the
upper 60s to mid 70s, amid sunny skies, while lows will fall into
the mid 40s to low 50s overnight. Only concern through the next
couple of days will be strong gusty winds as the pressure
gradient overhead tightens behind the departing low pressure
system. Sustained winds around 15-20kts and gusts to around
25-30kts can be expected tomorrow especially through the
afternoon. Winds will remain elevated into Friday, before
gradually calming Friday night into the weekend.

17

.LONG TERM [Saturday through Wednesday]...

As we start the extended period, the area will remain under the
influence of nwrly flow aloft behind the departing mid/upper-level
low, while sfc high pressure gradually builds ewd over the wrn Gulf
Region. The combo of all this will maintain our dry/cooler
conditions through the weekend with near-seasonal lows in the
40s/50s and highs in the 70s.

By Monday, the high is progged to push ewd past the forecast area,
allowing a return flow to re-develop. The increasing srly flow will
allow a warmup to commence with temps pushing 80F that afternoon. A
weak disturbance passing aloft will likely increase cloud cover, but
forecast soundings indicate insufficient moisture to allow for any
convective development. This pattern looks to continue into Tuesday
at this time.

Rain chances return to the area for Wednesday as a mid-level
shortwave pushing ewd toward the Mississippi Valley drags another
front toward the region, while forecast soundings indicate better
moisture in play. The enhanced cloud cover and precip should hold
temps back a little with highs expected to run in the mid 70s for
the bulk of the forecast area.

25

&&

.MARINE...

Strong gusty winds and elevated seas will be a concern across all
marine zones through the end of the week as the pressure gradient
overhead remains tight. Sustained winds around 20-25kts overnight
tonight will increase to around 25-30kts tomorrow, with
accompanying gusts upwards of 40kts possible. At the same time,
seas around 5-8 feet with higher swells especially in the beyond
20nm waters will be possible. Winds will still be very breezy on
Friday but will finally begin to relax Friday evening into early
Saturday, falling to around 10kts by Saturday afternoon.
Northwesterly flow will shift north, northeast and eventually
eastward by the end of the weekend as high pressure settles over
the SE US.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  56  70  50  67 /  20  10   0   0
LCH  57  74  52  72 /   0   0   0   0
LFT  59  73  52  69 /  10  10   0   0
BPT  55  74  49  72 /   0   0   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Gale Watch from 1 AM CDT Thursday through Friday morning for
     GMZ450-452-455-470-472-475.

     Small Craft Advisory until 1 AM CDT Thursday for GMZ450-452-455-
     470-472-475.

     Small Craft Advisory until 7 AM CDT Friday for GMZ430-432-435.

&&
Hazardous weather outlook, Oct 27, 3:11 PM CDT, 1 hour 18 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
311 PM CDT Wed Oct 27 2021

LAZ027-028-030>032-041>043-073-074-TXZ180-201-215-216-259>262-282015-
Vernon-Rapides-Beauregard-Allen-Evangeline-Calcasieu-Jefferson Davis-
Acadia-West Cameron-East Cameron-Tyler-Hardin-Jefferson-Orange-
Northern Jasper-Northern Newton-Southern Jasper-Southern Newton-
311 PM CDT Wed Oct 27 2021

This Hazardous Weather Outlook is for central Louisiana, southwest
Louisiana, west central Louisiana and southeast Texas.

.DAY ONE...Tonight.

Conditions will improve overnight as a northwesterly winds bring a
drier and cooler airmass into the region. Main concern will be gusty
winds in the wake of todays front, with no hazards otherwise
expected.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LAZ029-033-044-045-052>055-282015-
Avoyelles-St. Landry-Lafayette-Upper St. Martin-Vermilion-Iberia-
St. Mary-Lower St. Martin-
311 PM CDT Wed Oct 27 2021

...TORNADO WATCH 540 IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...

This Hazardous Weather Outlook is for central Louisiana, south
central Louisiana and southwest Louisiana.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ450-452-455-470-472-475-282015-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
311 PM CDT Wed Oct 27 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM CDT THURSDAY...
...GALE WATCH IN EFFECT FROM 1 AM CDT THURSDAY THROUGH FRIDAY
MORNING...

This Hazardous Weather Outlook is for the Gulf of Mexico.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.
   Gale Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ430-432-282015-
Sabine Lake-Calcasieu Lake-
311 PM CDT Wed Oct 27 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT FRIDAY...

This Hazardous Weather Outlook is for the coastal lakes and bays of
the Gulf of Mexico.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ435-282015-
Vermilion Bay-
311 PM CDT Wed Oct 27 2021

...TORNADO WATCH 540 IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT FRIDAY...

This Hazardous Weather Outlook is for the coastal lakes and bays of
the Gulf of Mexico.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Oct 27, 1:11 PM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
111 PM CDT WED OCT 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     TSTM WND DMG     LAKE CHARLES            30.21N 93.20W
10/27/2021                   CALCASIEU          LA   STORM CHASER

            STORM CHASERS SENT IN PHOTOS OF ROOF COMPLETELY COLLAPSED
            ON HOME NEAR THE INTERSECTION OF NELSON AND HAM REID
            ROADS IN LAKE CHARLES. MULTIPLE HOMES DAMAGED.

&&

DONALD.JONES
Local storm report, Oct 27, 1:15 PM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
115 PM CDT WED OCT 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 PM     TSTM WND DMG     1 NW CARLYSS            30.18N 93.38W
10/27/2021                   CALCASIEU          LA   PUBLIC

            ROOF AND TREE DAMAGE WAS ASSOCIATED WITH THE
            CIRCULATION AS IT WENT NEAR CARLYSS.

&&
Local storm report, Oct 27, 1:27 PM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
127 PM CDT WED OCT 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1222 PM     TORNADO          5 SSW LAKE CHARLES      30.15N 93.25W
10/27/2021                   CALCASIEU          LA   OFFICIAL NWS OBS

            TDS OBSERVED FROM RADAR WITH EXTENSIVE
            STRUCTURAL DAMAGE. WILL DETERMINE THE RATING
            ONCE WE GET A CHANCE.

&&
Special weather statement, Oct 27, 1:56 PM CDT, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
156 PM CDT Wed Oct 27 2021

LAZ028-029-032-033-271930-
St. Landry LA-Avoyelles LA-Evangeline LA-Rapides LA-
156 PM CDT Wed Oct 27 2021

...Strong thunderstorms will impact portions of eastern Rapides,
northeastern Evangeline, Avoyelles and northeastern St. Landry
Parishes through 230 PM CDT...

At 156 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Timber Trails to near Lecompte to near
Pine Prairie. Movement was east at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Alexandria, Pineville, Marksville, Bunkie, Simmesport, Moreauville,
Cheneyville, Turkey Creek, Bordelonville, Bayou Current, Morrow,
Effie, Ball, Cottonport, Pine Prairie, Mansura, Lecompte, Hessmer,
Evergreen and Plaucheville.

This includes Interstate 49 between mile markers 37 and 64, and
between mile markers 79 and 88.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 400 PM CDT for central
Louisiana.

&&

LAT...LON 3147 9216 3141 9215 3136 9208 3133 9208
      3134 9203 3132 9200 3128 9202 3122 9199
      3123 9192 3128 9195 3130 9191 3120 9168
      3114 9172 3105 9172 3097 9181 3085 9182
      3076 9176 3072 9247 3107 9241 3141 9252
TIME...MOT...LOC 1856Z 267DEG 26KT 3144 9245 3108 9234 3074 9240

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Jones
Local storm report, Oct 27, 2:12 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
212 PM CDT WED OCT 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     MARINE TSTM WIND 4 SE SABINE PASS        29.69N 93.84W
10/27/2021  M46 MPH          JEFFERSON          TX   BUOY

&&
Local storm report, Oct 27, 2:32 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
232 PM CDT WED OCT 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     FLASH FLOOD      2 N BEAUMONT            30.11N 94.14W
10/27/2021                   JEFFERSON          TX   PUBLIC

            VIDEO OF FLOODING IN BEAUMONT.

&&

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 27, 7:22 AM CDTSpecial Marine WarningLCH38 min
Oct 27, 8:01 AM CDTSpecial Marine WarningLCH25 min
Oct 27, 9:21 AM CDTTornado WarningLCHCalcasieu24 min
Oct 27, 9:41 AM CDTTornado WarningLCHCalcasieu34 min
Oct 27, 10:09 AM CDTTornado WarningLCHBeauregard, Calcasieu36 min
Oct 27, 10:39 AM CDTTornado Warning Tornado observedLCHBeauregard36 min
Oct 27, 11:04 AM CDTSevere Thunderstorm WarningLCHCalcasieu26 min
Oct 27, 11:13 AM CDTSpecial Marine WarningLCH47 min
Oct 27, 11:14 AM CDTSevere Thunderstorm WarningLCHCameron31 min
Oct 27, 11:19 AM CDTSevere Thunderstorm WarningLCHRapides26 min
Oct 27, 11:30 AM CDTSevere Thunderstorm Warning Considerable damage threatLCHAcadia, Allen, Beauregard, Calcasieu, Cameron, Evangeline and 3 more60 min
Oct 27, 11:33 AM CDTSpecial Marine WarningLCH57 min
Oct 27, 11:46 AM CDTTornado Warning Tornado observedLCHBeauregard, Calcasieu17 min
Oct 27, 11:53 AM CDTTornado WarningLCHCalcasieu37 min
Oct 27, 11:55 AM CDTTornado WarningLCHCalcasieu, Cameron35 min
Oct 27, 12:27 PM CDTSevere Thunderstorm Warning Considerable damage threatLCHAcadia, Allen, Beauregard, Calcasieu, Cameron, Evangeline and 4 more63 min
Oct 27, 12:31 PM CDTTornado WarningLCHAllen, Beauregard, Vernon17 min
Oct 27, 12:35 PM CDTSpecial Marine WarningLCH55 min
Oct 27, 12:56 PM CDTSevere Thunderstorm WarningLCHAllen, Evangeline, Rapides, Vernon34 min
Oct 27, 1:26 PM CDTSevere Thunderstorm WarningLCHAllen, Avoyelles, Evangeline, Rapides, Saint Landry34 min
Oct 27, 1:30 PM CDTSevere Thunderstorm WarningLCHAcadia, Cameron, Evangeline, Iberia, Lafayette, Saint Landry and 3 more60 min
Oct 27, 1:31 PM CDTSpecial Marine WarningLCH59 min
Oct 27, 1:56 PM CDTSpecial Weather StatementLCHAvoyelles34 min
Oct 27, 2:06 PM CDTTornado WarningLCHCameron, Vermilion10 min
Oct 27, 2:22 PM CDTSpecial Marine WarningLCH53 min
Oct 27, 2:24 PM CDTSevere Thunderstorm WarningLCHIberia, Lafayette, Saint Landry, Saint Martin, Vermilion66 min
Oct 27, 3:30 PM CDTSevere Thunderstorm WarningLCHIberia, Saint Martin, St. Mary, Vermilion60 min
Oct 27, 4:00 PM CDTSpecial Marine WarningLCH60 min
Oct 27, 5:00 PM CDTSpecial Marine WarningLCH39 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.